PL EN


Preferences help
enabled [disable] Abstract
Number of results
Journal
2011 | 9 | 3 | 835-840
Article title

Integrability of coupled KdV equations

Content
Title variants
Languages of publication
EN
Abstracts
EN
The integrability of coupled KdV equations is examined. The simplified form of Hirota’s bilinear method is used to achieve this goal. Multiple-soliton solutions and multiple singular soliton solutions are formally derived for each coupled KdV equation. The resonance phenomenon of each model will be examined.
Publisher

Journal
Year
Volume
9
Issue
3
Pages
835-840
Physical description
Dates
published
1 - 6 - 2011
online
26 - 2 - 2011
Contributors
  • Department of Mathematics, Saint Xavier University, Chicago, IL, 60655, USA, wazwaz@sxu.edu
References
  • [1] D.-S. Wang, Appl. Math. Comput., DOI:10.1016/j.amc.2010.02.030 [PubMed][Crossref]
  • [2] C.-X. Li, J. Phys. Soc. Jpn. 73, 327 (2004) http://dx.doi.org/10.1143/JPSJ.73.327[Crossref]
  • [3] R. Hirota, M. Ito, J. Phys. Soc. Jpn. 52, 744 (1983) http://dx.doi.org/10.1143/JPSJ.52.744[Crossref]
  • [4] M. Ito, J. Phys. Soc. Jpn. 49, 771 (1980) http://dx.doi.org/10.1143/JPSJ.49.771[Crossref]
  • [5] R. Hirota, The Direct Method in Soliton Theory (Cambridge University Press, Cambridge, 2004) http://dx.doi.org/10.1017/CBO9780511543043[Crossref]
  • [6] R. Hirota, Phys. Rev. Lett. 27, 1192 (1971) http://dx.doi.org/10.1103/PhysRevLett.27.1192[Crossref]
  • [7] J. Hietarinta, J. Math. Phys. 28, 1732 (1987) http://dx.doi.org/10.1063/1.527815[Crossref]
  • [8] J. Hietarinta, J. Math. Phys. 28, 2094 (1987) http://dx.doi.org/10.1063/1.527421[Crossref]
  • [9] W. Hereman, A. Nuseir, Math. Comput. Simulat. 43, 13 (1997) http://dx.doi.org/10.1016/S0378-4754(96)00053-5[Crossref]
  • [10] A. Biswas, Phys. Lett. A 372, 4061 (2008)
  • [11] A. Biswas, Commun. Nonlinear Sci. 14, 2524 (2009) http://dx.doi.org/10.1016/j.cnsns.2008.09.023[Crossref]
  • [12] M. Dehghan, A. Shokri, Math. Comput. Simulat. 79, 700 (2008) http://dx.doi.org/10.1016/j.matcom.2008.04.018[Crossref]
  • [13] A.M. Wazwaz, Commun. Nonlinear Sci. 14, 2962 (2009) http://dx.doi.org/10.1016/j.cnsns.2008.12.018[Crossref]
  • [14] A.M. Wazwaz, Phys. Lett. A 373, 2927 (2009) http://dx.doi.org/10.1016/j.physleta.2009.06.026[Crossref]
  • [15] A.M. Wazwaz, Partial Differential Equations and Solitary Waves Theory (HEP and Springer, Peking and Berlin, 2009) http://dx.doi.org/10.1007/978-3-642-00251-9[Crossref]
  • [16] A.M. Wazwaz, Appl. Math. Comput. 190, 633 (2007) http://dx.doi.org/10.1016/j.amc.2007.01.056[Crossref]
  • [17] A.M. Wazwaz, Appl. Math. Comput. 190, 1198 (2007) http://dx.doi.org/10.1016/j.amc.2007.02.003[Crossref]
  • [18] A.M. Wazwaz, Commun. Nonlinear Sci. 12, 1395 (2007) http://dx.doi.org/10.1016/j.cnsns.2005.11.007[Crossref]
  • [19] A.M. Wazwaz, Appl. Math. Comput. 192, 479 (2007) http://dx.doi.org/10.1016/j.amc.2007.03.023[Crossref]
  • [20] A.M. Wazwaz, Appl. Math. Comput. 199, 133 (2008) http://dx.doi.org/10.1016/j.amc.2007.09.034[Crossref]
  • [21] A.M. Wazwaz, Appl. Math. Comput. 200, 437 (2008) http://dx.doi.org/10.1016/j.amc.2007.11.032[Crossref]
  • [22] A.M. Wazwaz, Appl. Math. Comput. 201, 168 (2008) http://dx.doi.org/10.1016/j.amc.2007.12.009[Crossref]
  • [23] A.M. Wazwaz, Appl. Math. Comput. 201, 489 (2008) http://dx.doi.org/10.1016/j.amc.2007.12.037[Crossref]
  • [24] A.M. Wazwaz, Appl. Math. Comput. 201, 790 (2008) http://dx.doi.org/10.1016/j.amc.2008.01.017[Crossref]
  • [25] A.M. Wazwaz, Appl. Math. Comput. 202, 275 (2008) http://dx.doi.org/10.1016/j.amc.2008.02.013[Crossref]
  • [26] A.M. Wazwaz, Nonlinear Science Letters A 1, 289 (2010)
  • [27] K.W. Chow, L.P. Yip, D. Gurarie, Int. J. Nonlin. Sci. Num. 10, 935 (2009) http://dx.doi.org/10.1515/IJNSNS.2009.10.7.935[Crossref]
  • [28] C. Rogers, L.P. Yip, K.W. Chow, Int. J. Nonlin. Sci. Num. 10, 397 (2009) http://dx.doi.org/10.1515/IJNSNS.2009.10.3.397[Crossref]
  • [29] H.M. Fu, Z.D. Dai, Int. J. Nonlin. Sci. Num. 10, 927 (2009) http://dx.doi.org/10.1515/IJNSNS.2009.10.7.927[Crossref]
  • [30] Z.D. Dai, C.-J. Wang, S.-Q. Lin, D.-L. Li, G. Mu, Nonlinear Science Letters A 1, 77 (2010)
  • [31] M.A. Abdou, E.M. Abulwafa, Nonlinear Science Letters A 1, 373 (2010)
  • [32] R. Mokhtari, M. Mohammadi, Int. J. Nonlin. Sci. Num. 10, 779 (2009) http://dx.doi.org/10.1515/IJNSNS.2009.10.6.779[Crossref]
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.-psjd-doi-10_2478_s11534-010-0084-y
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.